MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes Energy Output Problem (1431); Impedance Problem (2950); Adverse Event Without Identified Device or Use Problem (2993); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Malaise (2359)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889-28, lot# unknown, product type: lead.Product id: 3889-28, serial/lot #: unknown, ubd: unknown, udi#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer and a manufacturer¿s representative regarding a trial patient who was using an external neurostimulator (ens) for non-obstructive urinary retention.It was reported that the patient was not feeling very good.On a second call, the patient reported they were receiving the maximum settings error message on their programmer.On the call, they attempted to lower and raise stimulation and try a different program, but they were still receiving the same error.The patient was advised to contact their healthcare provider and their rep was made aware.On a third call the rep reported they were unable to increase the amplitude above 1.0ma.The rep stated 0, 1, and 2 were green, so they didn¿t understand why they couldn¿t get higher values for amplitude the day of the call.The rep also reported that they ran an impedance test and it showed an issue with contact 3.Troubleshooting could not be continued as the rep needed to go see the patient.It was reviewed that if impedances were high it would limit the amp value that could be achieved.The rep stated that program 7 was working for the patient the day of the call.It was reviewed to check connections with the percutaneous extension, but if things didn¿t resolve then they should consider the lead to be the issue.It was later reported that they decided to place a new lead on the other side and extend the trial.It was noted that the lead was removed intact.It was noted that the trial began on (b)(6) 2019.No further complications were reported.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889-28, product type: lead.Other relevant device(s) are: product id: 3889-28, serial/lot #: unknown, ubd: unknown, udi#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the rep/hcp: this patients lead wire was removed entirely without injury and there was no impedance on the new lead.No further patient complications have been reported as a result of this event.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8315591
Report Number3004593495-2019-00113
Device Sequence Number154593
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR